# SDR ASAA1058305

- Difficulty date: September 25, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 6,105 hours, 1,811 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 17410802
- Part serial: AC00519
- Condition: Inoperative
- Location: Mcdu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CAPTAINS MCDU'S L2 SELECTING BUTTON IS INOP.  THIS IS THE SECOND BUTTON FROM THE TOP ON THE LEFT SIDE OF THE CAPTAINS MCDU.  THE CAPTAINS MCDU IS OTHERWISE COMPLETELY OPERATIVE JUST THE L2 BUTTON IS INOP.  REPLACED NR 1 MCDU AND KEYBOARD REF MM 34-61-01, OPS CHECK NORMAL.
